# SDR ASAA2017012719570

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,255 hours, 3,058 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT DUAL FMC FAIL VRA "VTK" ETC.  ACFT GROUNDED. CYCLED FMC COMPUTER CIRCUIT BREAKERS IAW FIM 34-61 TASK 836. NORMAL OPERATION RESTORED.
